Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Rational curves on smooth hypersurfaces of low degree.

Browning, T.D. and Vishe, P. (2017) 'Rational curves on smooth hypersurfaces of low degree.', Algebra and number theory., 11 (7). pp. 1657-1675.

Abstract

We study the family of rational curves on arbitrary smooth hypersurfaces of low degree using tools from analytic number theory.

Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF (Copyright agreement prohibits open access to the full-text)
(381Kb)
Full text:(VoR) Version of Record
Download PDF
(1004Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.2140/ant.2017.11.1657
Publisher statement:First published in Algebra and Number Theory in Vol. 11, No. 7, published by Mathematical Sciences Publishers. © 2017 Mathematical Sciences Publishers. All rights reserved.
Date accepted:23 May 2017
Date deposited:02 June 2017
Date of first online publication:07 September 2017
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar